BibTeX record journals/eor/YuFZM19

download as .bib file

@article{DBLP:journals/eor/YuFZM19,
  author    = {Qinxiao Yu and
               Kan Fang and
               Ning Zhu and
               Shoufeng Ma},
  title     = {A matheuristic approach to the orienteering problem with service time
               dependent profits},
  journal   = {Eur. J. Oper. Res.},
  volume    = {273},
  number    = {2},
  pages     = {488--503},
  year      = {2019}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics